# SDR IPXA2025112581036

- Difficulty date: November 15, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 42,944 hours, 22,164 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONFIG MSG. C/W QRH PROCEDURE. FUEL LEAK NOT SUSPECTED. L QTY 6.6 R QTY 8.4 TOT 15.0 FUEL USED L13.4 FUEL USED R 14.0 TOTALIZER 15.0 CALCULATED 14.8 FF L3.4 FF R3.6 INBALANCE INCREASE 800 LB HR PERFORMED OPS AND LEAK CHECK OF CROSSFEED VALVES , OPERATION GOOD AND NO FUEL TRANSFER OBSERVED W/REF TO AMM 28-22-02
